Infinite dimensional representations of finite dimensional hereditary algebras

Ringel CM (1979)
Symposia mathematica 23: 321-412.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM. Infinite dimensional representations of finite dimensional hereditary algebras. Symposia mathematica. 1979;23:321-412.
Ringel, C. M. (1979). Infinite dimensional representations of finite dimensional hereditary algebras. Symposia mathematica, 23, 321-412.
Ringel, C. M. (1979). Infinite dimensional representations of finite dimensional hereditary algebras. Symposia mathematica 23, 321-412.
Ringel, C.M., 1979. Infinite dimensional representations of finite dimensional hereditary algebras. Symposia mathematica, 23, p 321-412.
C.M. Ringel, “Infinite dimensional representations of finite dimensional hereditary algebras”, Symposia mathematica, vol. 23, 1979, pp. 321-412.
Ringel, C.M.: Infinite dimensional representations of finite dimensional hereditary algebras. Symposia mathematica. 23, 321-412 (1979).
Ringel, Claus Michael. “Infinite dimensional representations of finite dimensional hereditary algebras”. Symposia mathematica 23 (1979): 321-412.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar